# SDR SWIA200211469

- Difficulty date: November 11, 2002
- Submitted: November 18, 2002
- Operation: Air carrier
- Aircraft: N916SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7634
- Aircraft time: 1,591 hours, 1,387 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Damaged
- Location: Flaps To Fuse
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL AT ''0'' DURING APPROACH TO LANDING.   REMOVED AND REPLACED LT INBOARD FLAP TO FUSELAGE FAIRING IAW SRM 51-71-00.
